About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 164624, 9 pages
http://dx.doi.org/10.1155/2014/164624
Research Article

Pointwise Multipliers on Spaces of Homogeneous Type in the Sense of Coifman and Weiss

1School of Mathematical Sciences, South China Normal University, Guangzhou 510631, China
2Department of Mathematics, China University of Mining & Technology, Beijing 100083, China

Received 13 January 2014; Accepted 20 February 2014; Published 30 March 2014

Academic Editor: Changxing Miao

Copyright © 2014 Yanchang Han et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

By applying the remarkable orthonormal basis constructed recently by Ausher and Hytönen on spaces of homogeneous type in the sense of Coifman and Weiss, pointwise multipliers of inhomogeneous Besov and Triebel-Lizorkin spaces are obtained. We make no additional assumptions on the quasi-metric or the doubling measure. Hence, the results of this paper extend earlier related results to a more general setting.